# SDR CALA2023012700222

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,041 hours, 34,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620200
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH LT AFT INTERCOSTAL AFT WINDOW CRACKED IN FLANGE ATTACHED TO DOOR SKIN.   REMOVED EMERGENCY ESCAPE HATCH LT AFT INTERCOSTAL AFT WINDOW I 008 AW SRM 51-42-11/001, INSTALLED NEW PART IAW SRM 51-42-11, APPLIED TREATMENT AND PRIMER IAW SR M 51-42-11 AND APPLIED PAINT IAW SRM 51-75-11 ATTACHED FORM 44-0
